# SDR ASOA2015122314269

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,164 hours, 22,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGA PHONE INOPERATIVE.  REMOVED AND REINSTALLED BATTERYS, OPS CK GOOD IAW AMM 25-61-14, ACFT OK FOR SERVICE.
